MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8-CHANNEL ADAPTER, MDT, 60CM; SCS ADAPTER

ST. JUDE MEDICAL - NEUROMODULATION 8-CHANNEL ADAPTER, MDT, 60CM; SCS ADAPTER
Model Number 2316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model 2316 , scs pocket adapter and model 3622, scs ipg; and therapy dates: unknown.
 
Event or Problem Description
Device 1 of 3: reference mfr report: 1627487-2019-04414.Reference mfr report: 1627487-2019-04415.It was reported the patient experienced ineffective therapy.In turn, surgical intervention was undertaken on (b)(6) 2019 wherein the scs system was explanted and replaced with a new drg system.Reportedly, effective therapy was restored post operatively.

Brand Name
8-CHANNEL ADAPTER, MDT, 60CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8503653
Report Number1627487-2019-04413
Device Sequence Number1516329
Product Code LGW
UDI-Device Identifier05415067016126
UDI-Public05415067016126
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Model Number2316
Device Lot Number4918179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight77